# SDR IAVA2014061100002

- Difficulty date: June 5, 2014
- Submitted: June 11, 2014
- Operation: Air carrier
- Aircraft: N461RA
- Make and model: Bell 206L-1
- Aircraft serial: 45461
- Aircraft time: 12 hours
- Engine: Allsn 250C20C
- Engine time: 20 hours
- System (JASC): 7250 · Turbine Section
- Part: Combustion Case
- Part number: 6899237
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND ELBOW LEAKING AIR IN WELD AREA WHERE FLANGE ATTACHES TO COMBUSTION CASE.
